Quantcast

Author Topic: Cialis and heartburn  (Read 1074 times)

Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Cialis and heartburn
« on: November 19, 2018, 06:27:20 pm »
Has anyone had to stop taking cialis due to heartburn? I have no choice at this point as it's gotten much too painful and distracting to tolerate. I'm concerned how this will affect EQ.

sh1209

  • Hero Member
  • *****
  • Posts: 697
    • View Profile
Re: Cialis and heartburn
« Reply #1 on: November 19, 2018, 08:09:59 pm »
Yes I canít tolerate anything over 2.5mg eod with feeling like my esophagus is on fire. This is a pretty common side effect.

Peak Testosterone Forum

Re: Cialis and heartburn
« Reply #1 on: November 19, 2018, 08:09:59 pm »


Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Re: Cialis and heartburn
« Reply #2 on: November 19, 2018, 08:16:43 pm »
Yes I canít tolerate anything over 2.5mg eod with feeling like my esophagus is on fire. This is a pretty common side effect.

Does that dose work for you?

sh1209

  • Hero Member
  • *****
  • Posts: 697
    • View Profile
Re: Cialis and heartburn
« Reply #3 on: November 20, 2018, 04:50:06 am »
Yes works quiet well.

Peak Testosterone Forum

Re: Cialis and heartburn
« Reply #3 on: November 20, 2018, 04:50:06 am »


golfboy307

  • Hero Member
  • *****
  • Posts: 1013
    • View Profile
Re: Cialis and heartburn
« Reply #4 on: November 20, 2018, 08:51:59 am »
One solution, especially with lower doses, is to let it dissolve under your tongue.  That way most of it goes directly into your bloodstream and not your stomach.  Also, at least in the US, compounding pharmacies make a completely sublingual version at different doses.  You may want to check into that as well.
Age 51, 5'10, 155 lbs
Cholesterol 162 (HDL 59, LDL 87, Trigs 88, LDL-P 850)
Fasting Glucose 65 (down from 97 pre TRT)
A1C:  5.0 (down from 5.7 per TRT)
Homocysteine:  12.4 > 11.0 > 10.2 > 8.9 using B vitamin therapy.  MTHFR positive 

BP  120/78 (using plant based diet and 10 mg Lisinopril ACE Inhibitor)  145/90 prior to meds.

Current protocol:  50 mg Test Cyp IM every 5 days.  No AI.
2/15/17 labs:  Total T (peak day): 1169 (250 - 1100 ng/dl).  Free T 198 pg/ML (46-225).  Sensitive E2: 40 High.  Previously 32. PSA 0.2  Hemocrit 44.2. SHBG: 32
9/15/18 labs:  Total T (trough day):  598 (250 -1100 ng/dl)  Free T 73.9 (46-225) Sensitive E2: 21  Hemocrit 43.7  SHBG 34


Supplements:  Multivitamin, plus additional B12, B6, D, K2, Red Yeast Rice, Magnesium, and Coq10

Evening stack:  2g Citruline, 2.5G Kyolic garlic, 1 LEF Endothelial defense   2 mg Cialis EOD, or as needed, 1000 mg Vitamin C

Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Re: Cialis and heartburn
« Reply #5 on: November 20, 2018, 12:50:33 pm »
One solution, especially with lower doses, is to let it dissolve under your tongue.  That way most of it goes directly into your bloodstream and not your stomach.  Also, at least in the US, compounding pharmacies make a completely sublingual version at different doses.  You may want to check into that as well.

I tried to let it dissolve under my tongue but had the same problem. I quit taking it last night so I guess I will just see how it goes. Thanks for the advice   

HRT Guru

  • Hero Member
  • *****
  • Posts: 673
    • View Profile
Re: Cialis and heartburn
« Reply #6 on: November 20, 2018, 05:10:53 pm »
Has anyone had to stop taking cialis due to heartburn? I have no choice at this point as it's gotten much too painful and distracting to tolerate. I'm concerned how this will affect EQ.

Why would you leave out how much you're taking and how often? Maybe we can recommend alternatives.

Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Re: Cialis and heartburn
« Reply #7 on: November 20, 2018, 07:02:27 pm »
Has anyone had to stop taking cialis due to heartburn? I have no choice at this point as it's gotten much too painful and distracting to tolerate. I'm concerned how this will affect EQ.

Why would you leave out how much you're taking and how often? Maybe we can recommend alternatives.
[/quote

Why would you comment if you are just going to be a prick. Pretty sure I've had to tell you this before, but if you are just going to be an ass don't bother. I don't know anyone who likes to belittled or enjoys someone trying to make them feel stupid.  I am no exception. I'm asking you to please refrain from commenting on my posts.

Paco1973

  • Full Member
  • ***
  • Posts: 103
    • View Profile
Re: Cialis and heartburn
« Reply #8 on: November 21, 2018, 06:59:46 am »
Try the troches from Defy. Those didn't bother me when I was taking it. I also find that taking 5mg, but less frequently helped also. For now, I no longer have to take it, but, if I have to go on again, that would be my protocol.
44 years old.
Protocol 0.1ml of 100mg per ml of Testosterone Propionate injected daily subcutaneously.
HCG 150iu daily
Anastrazole 0.05mg twice a week

Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Re: Cialis and heartburn
« Reply #9 on: November 21, 2018, 09:02:17 am »
Try the troches from Defy. Those didn't bother me when I was taking it. I also find that taking 5mg, but less frequently helped also. For now, I no longer have to take it, but, if I have to go on again, that would be my protocol.

Thanks for the advice. I had taken the 5mg daily for at least 2 years with no problems and then this kind of hit me out of nowhere. I recently gained about 10lbs so I assume that is, at least, part of the problem. I haven't taken it for the last two nights; the heartburn still there but much less severe. The cialis hasn't seemed to be doing a lot for me recently anyway so I am just going to take a break from it and see how it goes.

HRD LVN

  • Sr. Member
  • ****
  • Posts: 383
    • View Profile
Re: Cialis and heartburn
« Reply #10 on: November 21, 2018, 10:49:24 pm »
Yes I canít tolerate anything over 2.5mg eod with feeling like my esophagus is on fire. This is a pretty common side effect.
I have also had to drop back to 2.5mg once or twice a day. Anything more gives me many issues. It is not enough for fun time with the wife but I add 20mg of Levitra on those days. I mostly take the cialas for BPH. It seem to be the only one that helps my BPH.

Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Re: Cialis and heartburn
« Reply #11 on: November 22, 2018, 07:42:45 am »
Yes I canít tolerate anything over 2.5mg eod with feeling like my esophagus is on fire. This is a pretty common side effect.
I have also had to drop back to 2.5mg once or twice a day. Anything more gives me many issues. It is not enough for fun time with the wife but I add 20mg of Levitra on those days. I mostly take the cialas for BPH. It seem to be the only one that helps my BPH.

So do the other pde5 inhibitors cause heartburn as well?

Can_man

  • Full Member
  • ***
  • Posts: 148
    • View Profile
Re: Cialis and heartburn
« Reply #12 on: November 22, 2018, 09:03:42 am »
I have struggled with acid re-flux (GERD) for years... Here are my personal observations: I will not stop taking Cialis... 5mg daily.

I had been on PANTOPRAZOLE (Prilosec) for several years... My doctor took me off because of long term effects on the liver... So I ate TUMS by the handful.

I ended up back on PANTOPRAZOLE, but i will not give up my Cialis I take the PANTOPRAZOLE EOD... is still effective and easier on my liver...

If I gain an extra 10 lbs... my symptoms get worse... A direct causation for me...
I will chew my Cialis at night if i take a second one... seems to help
Even though it seems counter inventive I take my daily Cialis in the morning on an empty stomach with my morning 32oz of water before i eat anything or drink my coffee... Seems to help too...
Almost forgot! switched to cold brew coffee... 50% less acid and tastes great!! 

Hope this helps.... Happy Thanksgiving!



« Last Edit: November 22, 2018, 09:28:14 am by Can_man »

sh1209

  • Hero Member
  • *****
  • Posts: 697
    • View Profile
Re: Cialis and heartburn
« Reply #13 on: November 22, 2018, 09:14:01 am »
Yes I canít tolerate anything over 2.5mg eod with feeling like my esophagus is on fire. This is a pretty common side effect.
I have also had to drop back to 2.5mg once or twice a day. Anything more gives me many issues. It is not enough for fun time with the wife but I add 20mg of Levitra on those days. I mostly take the cialas for BPH. It seem to be the only one that helps my BPH.
For me Viagra causes it worse than Cialis.

So do the other pde5 inhibitors cause heartburn as well?

Mr.L

  • Hero Member
  • *****
  • Posts: 925
    • View Profile
Re: Cialis and heartburn
« Reply #14 on: November 29, 2018, 04:10:33 pm »
I have struggled with acid re-flux (GERD) for years... Here are my personal observations: I will not stop taking Cialis... 5mg daily.

I had been on PANTOPRAZOLE (Prilosec) for several years... My doctor took me off because of long term effects on the liver... So I ate TUMS by the handful.

I ended up back on PANTOPRAZOLE, but i will not give up my Cialis I take the PANTOPRAZOLE EOD... is still effective and easier on my liver...

If I gain an extra 10 lbs... my symptoms get worse... A direct causation for me...
I will chew my Cialis at night if i take a second one... seems to help
Even though it seems counter inventive I take my daily Cialis in the morning on an empty stomach with my morning 32oz of water before i eat anything or drink my coffee... Seems to help too...
Almost forgot! switched to cold brew coffee... 50% less acid and tastes great!! 

Hope this helps.... Happy Thanksgiving!

I am just going to have to nix the Cialis for a while and lose 10lbs. Doctor thinks the PPI is likely preventing me from absorbing enough iron. Wish me luck... 

Peak Testosterone Forum

Re: Cialis and heartburn
« Reply #14 on: November 29, 2018, 04:10:33 pm »